# SDR REXA2021120701113

- Difficulty date: November 30, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: CC670387227
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TOP EDGE OF OUTER SKIN IS CHAFED.	C/A: REPAIRED CARGO DOOR P/N BA670-35020-7, S/N 15144 EXTERNAL SKIN IAW ENDEAVOR AIR EA CRJ952-12235.
